Ok...I made it through the day - unplanned though..I was just testing myself today??? I didn't expect to STOP until a planned time off from work etc HOWEVER...I have now gone 27 hours.....if I make it til morning without a terrible night...it will have been 36-38 hours without any percocet and my last dose was lastnight at 5pm? Question is....I have to work tomorrow....do I see what kind of night I have and if its good - go to work - if its bad..take a very small (maybe 2.5 mg's) so I can work? I hate to get suddenly ill at work? I would hate to put it in my body if I can make it this far without too much trouble - but....will it get worse?? I just am afriad I don't know?
Well...Took a tylenol pm, 1/2 Klonipin and gonna lay down to go to sleep......lets see how that goes tonight...if tomorrow morning is bad..I may need a small dose? Keep pushing it until my quit day!
None the less - I am Proud I could get this far!!! Thanks for all your help!
It was three days after CT that I felt the full effects of detox. The shakes were the worst for me (just outside of restless legs, dry heaves, and the sweats). I couldn't have worked because the shakes and sweating were SO obvious (I had a hard time feeding myself). My wife said that I had a strange odor coming out with the sweat, which I attribute to the toxins working their way out. There was no way that I wanted my customers to see or smell me in that condition.
Good luck. I have a gut feeling that you might be up tonight reading and posting on this board again. Stay strong, you can do this.
dont take a pill until you get to work and absolutely have to.while at work and you go into bad w/d,just take your usual morning dose,it will stop the w/d in about 30minutes.try 5mgs first more if needed.long as you stay below your regular scheduled taper dose you are still ahead of the taper.you are putting way to much worry into what might happen.take some immodium ad to work just in case.when ever you can take a week or two off work you are ready to make the jump anytime from here on out,i promise you that.no matter how much lower or longer you taper,it will not be much easier than it is now.so when you can get the time set to take off work you are ready to make the final pill.go ahead and get off this crap before you end up like me.good luck-spark
I don't think you have anything to worry about anymore. The WDS are like a build up. SO if you go to work it isn;t like full blown WDS should suddenly HIT you out of nowhere. The first day usually starts with the restless achy legs, eeby jeebies, stomach cramps/nausea, anxiety and the 2nd day is the same but way worse and the severe depression kicks in that shuts you down where you can't get out of bed and you start sweating ridiculously and by day 3 right when you think you can't stand it, it breaks and you start to come back from it like when a fever breaks. So if you are functional at day 2 I personally think you are out of the woods. Even if it did hit you suddenly at work (which I doubt but you never know) all you have to do is take a pill and wait it out in the bathroom for 30 minutes and you will be find prob. for the rest of the day if not more based on how well you are doing now. Try to resist as much as you can. You are doing so well!! Congrats!